# SDR 20001019SH002

- Difficulty date: September 25, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Aircraft: N13HF
- Make and model: Snias AS350B1
- Aircraft serial: 2267
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 350A37124420
- Part serial: 21338
- Condition: Broken
- Location: Main Rotor
- Part time: 980 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BOLT FOUND ON PRE-FLIGHT INSPECTION.  HELICOPTER IS USED FOR MULTIPLE ROLES INCLUDING PERSONNEL TRANSPORT, EXTERNAL LOAD, WATER DROPPING, AND RECONNAISSANCE.  CAUSE IS UNKNOWN AT THIS TIME, BUT IS BEING DETERMINED.  (X)
